# SDR DALA1129039858

- Difficulty date: March 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB ELEVATOR T/E LOWER SURFACE SKIN WITH DENT AT STA XE 213.6 OUT OF LIMITS IAW SRM 51-50-2, PAGE11, REMOVED DAMAGED AREA IAW SRM 55-03, FG 14, FABRICATED, LOCATED, AND DRILLED FINGER DOUBLERS, NEW SKIN PANEL, STRAP,SHIMS & INST ALL PARTS IAW SRM 55-03, FIG 14.  REMOVED RT CONTROL TAB PUSHROD AND RT GEARED TAB IAW SRM 55-20-1, INST RT ELEVATOR CONTROL TAB PUSHROD IAW AMM 27-30-03-201, COMPLETED.
